# SDR CA100831005

- Difficulty date: August 6, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Cessna 550
- Engine: Pwa PW530A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

IFSD DURING NON-REVENUE DELIVERY FLIGHT FUEL FLOW WAS FLUCTUATING ON ONE ENGINE, OTHER ENGINE PARAMETERS WERE STABLE.  PILOT MOVED THROTTLES AND, THE ENGINE FLAMED OUT.  IT WAS RESTARTED.  FUEL FLOW WAS STILL FLUCTUATING, HOWEVER THE FLIGHT WAS COMPLETED UNEVENTFULLY.
